Vol 2, No 2 (2012)

CAUCHY: JURNAL MATEMATIKA MURNI DAN APLIKASI

Available Online Since May 2012

Table of Contents

Articles

Elva Ravita Sari, Evawati Alisah
DOI: 10.18860/ca.v2i2.2228 | Views: 611 | Downloads: 457
PDF
55-65
Farida Suharleni, Agus Widodo, Endang Wahyu H
DOI: 10.18860/ca.v2i2.2222 | Views: 563 | Downloads: 356
PDF
66-73
Indah Resti Ayuni Suri, Pramoedyo Henny, Endang Wahyu Handamari
DOI: 10.18860/ca.v2i2.2227 | Views: 381 | Downloads: 314
PDF
74-85
Lukman Hakim, Ari Kusumastuti
DOI: 10.18860/ca.v2i2.2223 | Views: 407 | Downloads: 317
PDF
86-95
Nurul Hijriyah, Wahyu H. Irawan
DOI: 10.18860/ca.v2i2.2224 | Views: 394 | Downloads: 325
PDF
96-104
Rosy Aliviana, Abdussakir Abdussakir
DOI: 10.18860/ca.v2i2.2225 | Views: 337 | Downloads: 339
PDF
105-114
Yayuk Nurkotimah, Fachrur Rozi
DOI: 10.18860/ca.v2i2.2226 | Views: 397 | Downloads: 362
PDF
115-119